# SDR 97ZZZX771

- Difficulty date: December 24, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: National Flight Services Inc, repair station DSCR311D
- Engine: Garrtt TPE33112UHR
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Part number: 31070852
- Condition: Cracked
- Location: 1st Stg Turb
- Part time: 10,816 hours
- Component: 31038393
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAL CRACKED AT FLANGE.  SB 72-0840 AUTHORIZES INSTALLATION OF THIS PART TO PROVIDE INCREASED SEAL PLATE TENSION AGAINST THE 1ST STAGE ROTOR ASSY.  INCREASED TENSION CAUSES CRACKING AT FLANGE.  THIS IS A CRITICAL LIFE-LIMITED COMPONENT.  LIMIT 20,000 CYCLES.  PART TOTAL CYCLES, 12,410.
